# SDR SWAA2016050951610

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 55,837 hours, 32,486 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD ANGLE CRACKED FOR FIXED UPPER TE PANEL AT NR 6 CANOE.  R & R ANGLE IAW SRM.
